Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

39 publications using GAP in the category "Category theory; homological algebra"

[A98] Alp, M., Special cases of $\rm cat^1$-groups, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 47 (1-2) (1998), 1–10.

[A00] Alp, M., Special cases of $\rm cat^1$-groups, Algebras Groups Geom., 17 (4) (2000), 468–478.

[A01] Alp, M., Sections in GAP, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 14 (2001), 18–26, 206.

[A02] Alp, M., Enumeration of Whitehead groups of low order, Internat. J. Algebra Comput., 12 (5) (2002), 645–658.

[AW00] Alp, M. and Wensley, C. D., Enumeration of $\rm cat^1$-groups of low order, Internat. J. Algebra Comput., 10 (4) (2000), 407–424.

[AW10] Alp, M. and Wensley, C. D., Automorphisms and homotopies of groupoids and crossed modules, Appl. Categ. Structures, 18 (5) (2010), 473–504.

[AO16] Arvasi, Z. and Odabaş, A., Computing 2-dimensional algebras: crossed modules and $\rm Cat^1$-algebras, J. Algebra Appl., 15 (10) (2016), 1650185, 12.

[A10] Ault, S. V., Symmetric homology of algebras, Algebr. Geom. Topol., 10 (4) (2010), 2343–2408.

[A20] Ayzenberg, A., Dimensions of multi-fan duality algebras, J. Math. Soc. Japan, 72 (3) (2020), 777–794.

[BL11] Barakat, M. and Lange-Hegermann, M., An axiomatic setup for algorithmic homological algebra and an alternative approach to localization, J. Algebra Appl., 10 (2) (2011), 269–293.

[BL14] Barakat, M. and Lange-Hegermann, M., On the Ext-computability of Serre quotient categories, J. Algebra, 420 (2014), 333–349.

[B08] Bocklandt, R., Graded Calabi Yau algebras of dimension 3, J. Pure Appl. Algebra, 212 (1) (2008), 14–32.

[BR+18] Bonderson, P., Rowell, E. C., Wang, Z., and Zhang, Q., Congruence subgroups and super-modular categories, Pacific J. Math., 296 (2) (2018), 257–270.

[B12] Bouc, S., The slice Burnside ring and the section Burnside ring of a finite group, Compos. Math., 148 (3) (2012), 868–906.

[BZ17] Bouc, S. and Zimmermann, A., On a question of Rickard on tensor products of stably equivalent algebras, Exp. Math., 26 (1) (2017), 31–44.

[BW95] Brown, R. and Wensley, C. D., On finite induced crossed modules, and the homotopy $2$-type of mapping cones, Theory Appl. Categ., 1 (1995), No. 3, 54–70.

[CZ13] Coquereaux, R. and Zuber, J., Drinfeld doubles for finite subgroups of $\rm SU(2)$ and $\rm SU(3)$ Lie groups, SIGMA Symmetry Integrability Geom. Methods Appl., 9 (2013), Paper 039, 36.

[CS16] Costa, A. and Steinberg, B., A categorical invariant of flow equivalence of shifts, Ergodic Theory Dynam. Systems, 36 (2) (2016), 470–513.

[DNV15] Dong, J., Natale, S., and Vendramin, L., Frobenius property for fusion categories of small integral dimension, J. Algebra Appl., 14 (2) (2015), 1550011, 17.

[EL12] Ellis, G. and Luyen, L. V., Computational homology of $n$-types, J. Symbolic Comput., 47 (11) (2012), 1309–1317.

[ES11] Ellis, G. and Smith, P., Computing group cohomology rings from the Lyndon-Hochschild-Serre spectral sequence, J. Symbolic Comput., 46 (4) (2011), 360–370.

[GM11] García Iglesias, A. and Mombelli, M., Representations of the category of modules over pointed Hopf algebras over $\Bbb S_3$ and $\Bbb S_4$, Pacific J. Math., 252 (2) (2011), 343–378.

[GM09] Gracia-Saz, A. and Mackenzie, K. C. H., Duality functors for triple vector bundles, Lett. Math. Phys., 90 (1-3) (2009), 175–200.

[HRW08] Hong, S., Rowell, E., and Wang, Z., On exotic modular tensor categories, Commun. Contemp. Math., 10 (suppl. 1) (2008), 1049–1074.

[KM13] Kaczynski, T. and Mrozek, M., The cubical cohomology ring: an algorithmic approach, Found. Comput. Math., 13 (5) (2013), 789–818.

[K18] Keilberg, M., Examples of non-$FSZ$ $p$-groups for primes greater than three, Proc. Amer. Math. Soc., 146 (1) (2018), 85–92.

[K19] Keilberg, M., The FSZ properties of sporadic simple groups, J. Algebra Appl., 18 (1) (2019), 1950016, 32.

[L16] Lambe, L. A., An algebraic study of the Klein bottle, J. Homotopy Relat. Struct., 11 (4) (2016), 885–891.

[M99] Mutlu, A., Application of Peiffer commutators in the Moore complex of a simplicial group its given with GAP program, Bull. Pure Appl. Sci. Sect. E Math. Stat., 18 (1) (1999), 89–100.

[NP09] Niebrzydowski, M. and Przytycki, J. H., Homology of dihedral quandles, J. Pure Appl. Algebra, 213 (5) (2009), 742–755.

[NP10] Niebrzydowski, M. and Przytycki, J. H., Homology operations on homology of quandles, J. Algebra, 324 (7) (2010), 1529–1548.

[NP11] Niebrzydowski, M. and Przytycki, J. H., The second quandle homology of the Takasaki quandle of an odd abelian group is an exterior square of the group, J. Knot Theory Ramifications, 20 (1) (2011), 171–177.

[OUI16] Odabaş, A., Uslu, E. Ö., and Ilgaz, E., Isoclinism of crossed modules, J. Symbolic Comput., 74 (2016), 408–424.

[PV05] Phillips, J. D. and Vojtěchovský, P., Linear groupoids and the associated wreath products, J. Symbolic Comput., 40 (3) (2005), 1106–1125.

[P21] Posur, S., A constructive approach to Freyd categories, Appl. Categ. Structures, 29 (1) (2021), 171–211.

[R10] Röder, M., Geometric algorithms for resolutions for Bieberbach groups, in Computational group theory and the theory of groups, II, Amer. Math. Soc., Providence, RI, Contemp. Math., 511 (2010), 167–178.

[RR12] Romero, A. and Rubio, J., Computing the homology of groups: the geometric way, J. Symbolic Comput., 47 (7) (2012), 752–770.

[S16] Schauenburg, P., Computing higher Frobenius-Schur indicators in fusion categories constructed from inclusions of finite groups, Pacific J. Math., 280 (1) (2016), 177–201.

[Z18] Zimmermann, A., Külshammer ideals of algebras of quaternion type, J. Algebra Appl., 17 (8) (2018), 1850157, 26.